# SDR 01FDEA00001

- Difficulty date: January 3, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transmitter
- Condition: Failed
- Location: Nr 2 Engine T/R
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER FAILED TO CLOSE AFTER LANDING, REVERSER UNLOCK & REVERSER 2 VALVE OPEN CAUTION LIGHTS ILLUMINATED. C/W RED TABS PROC.  **  S/D  **  R&R THRUST REVERSER. SYS CK GOOD.
